MAUDE Adverse Event Report: MAQUET CRITICAL CARE AB SERVO-AIR LITE; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE

MAQUET CRITICAL CARE AB SERVO-AIR LITE; VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Model Number 6893200
Medical Device Problem Code Failure of Device to Self-Test (2937)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the ventilator failed flow transducer test during pre-use check.There was no patient involvement.Manufacturer's ref.#: (b)(4).
 
Additional Manufacturer Narrative
On-site investigation was performed by our field service engineer.The claimed issue was reproduced during troubleshooting.According to received information in service report, replacement of the nozzle unit on o2 gas module solved the issue.The ventilator passed all functional and safety tests and was cleared for clinical use.The nozzle unit is part of the gas module and regulates the inspiratory gas flow to the patient.It consists of a membrane, a mouthpiece and a feather spring.The membrane in the nozzle unit is pressed against a mouthpiece with a feather spring to regulate the gas flow through the gas module.The faulty nozzle unit may lead to stop of ventilation, low o2 or high pressure.According to the manufacturer¿s specification the complete plastic nozzle unit must be replaced during preventive maintenance.Based on information provided by technician, that was the first time nozzle was replaced, as the unit was manufacture in november 2025, which is three months before the date of event.The flow transducer test failure cannot be confirmed in the device's logs on the date of event, however it is visible in the day of service repair.The defective nozzle has not been returned fot the further investigation, despite request.The cause of the claimed issue in this customer product complaint has been determined.The issue was related to defective nozzle unit.
 
Event or Problem Description
Manufacturer's ref.#: (b)(4).

Brand Name
SERVO-AIR LITE
Common Device Name
VENTILATOR, CONTINUOUS, MINIMAL VENTILATORY SUPPORT, FACILITY USE
Manufacturer (Section D)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer (Section G)
MAQUET CRITICAL CARE AB
roentgenvagen 2
solna
Manufacturer Contact
caroline kabbabe
roentgenvagen 2
solna 
MDR Report Key24663228
Report Number8010042-2026-0000388
Device Sequence Number5055362
Product Code MNT
UDI-Device Identifier07325710015117
UDI-Public(01)07325710015117(11)251114
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K230173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 03/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6893200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2026
Supplement Date Received by Manufacturer04/15/2026
Initial Report FDA Received Date03/23/2026
Supplement Report FDA Received Date04/15/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/14/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown